Show simple item record

dc.contributor.authorVillardi de Montlaur, Adeline de
dc.contributor.authorFernández Méndez, Sonia
dc.contributor.otherEscola d'Enginyeria de Telecomunicació i Aeroespacial de Castelldefels
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III
dc.date.accessioned2015-05-26T10:01:20Z
dc.date.available2015-05-26T10:01:20Z
dc.date.created2014
dc.date.issued2014
dc.identifier.citationVillardi, A.; Fernandez, S. Analysis of the discontinuous Galerkin interior penalty method with solenoidal approximations for the stokes equations. "International journal of numerical analysis and modeling", 2014, vol. 11, núm. 4, p. 715-725.
dc.identifier.issn1705-5105
dc.identifier.urihttp://hdl.handle.net/2117/28048
dc.description.abstractThe discontinuous Galerkin Interior Penalty Method with solenoidal approximations proposed in [13] for the incompressible Stokes equations is analyzed. Continuity and coercivity of the bilinear form are proved. A priori error estimates, with optimal convergence rates, are derived. 2D and 3D numerical examples with known analytical solution corroborate the theoretical analysis.
dc.format.extent11 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals
dc.subject.lcshGalerkin methods
dc.subject.lcshStokes equations
dc.subject.otherDiscontinuous Galerkin
dc.subject.otherDivergence-free
dc.subject.otherError bounds
dc.subject.otherIncompressible flow
dc.subject.otherInterior penalty method
dc.subject.otherStokes equations
dc.titleAnalysis of the discontinuous Galerkin interior penalty method with solenoidal approximations for the stokes equations
dc.typeArticle
dc.subject.lemacEquacions de Navier-Stokes
dc.subject.lemacElements finits, Mètode dels
dc.contributor.groupUniversitat Politècnica de Catalunya. LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.math.ualberta.ca/ijnam/Volume-11-2014/No-4-14/2014-04-03.pdf
dc.rights.accessOpen Access
local.identifier.drac14970830
dc.description.versionPostprint (author’s final draft)
local.citation.authorVillardi, A.; Fernandez, S.
local.citation.publicationNameInternational journal of numerical analysis and modeling
local.citation.volume11
local.citation.number4
local.citation.startingPage715
local.citation.endingPage725


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain